# SDR SWAA2020081702675

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS490 RBL27 WL157. / REMOVED CORROSION AT FCB SUB THRESHOLD WEB BS440-490 RBL27 L=3' W=2.4' ORIGINAL THICKNESS 0.045'; MATERIAL LOSS MORE THAN 50% FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED FCB SUB THRESHOLD WEB BS440-492.4 P/N 7530597 PO #799108 IAW SRM 51-40-02 REF DWG 143A8330 89004U 29JUL20
